# SDR 98ZZZM36

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Adjust
- Location: Pax Door Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR EVAC SLIDE COVER FAILED ITS PULL TEST.  REF AIRCRUISER CMM.  RII BUY BACK.  ADJUSTED HOLDING CLIP, PULL TEST WITHIN CMM LIMITS.
